# SDR COEA0701901

- Difficulty date: July 30, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 5754 · Leading Edge Devices
- Part: Strip
- Part number: S57210627211
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK IN COE, FOUND CHAFING ON LOWER SLAT STRIP AT RIB 20 COMMON TO SINGLE POINT REFUEL ACCESS DOOR RT WING.  REPAIRED CHAFING ON FWD SPAR, LOWER FLANGE AT FUEL DOOR BY INSTALLATION OF REPAIR DOUBLER IAW ART DWG S572R0093.  (K)
